MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An (b)(6) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two discordant falsely elevated high sensitivity troponin i (tnih) patient sample results obtained on a dimension vista 500 system.Siemens is investigating the event.Mdr 2517506-2022-00132 is filed for the same event.
 
Event or Problem Description
Two discordant falsely elevated high sensitivity troponin i (tnih) patient sample results from two sample draws of one patient were obtained on a dimension vista 500 system.The discordant results were reported to the physician(s) who questioned the results.The same samples were reprocessed on an alternate non-siemens system (troponin t method).Lower results were obtained.The lower results from the non-siemens system were considered correct.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated tnih patient sample results.
 
Additional Manufacturer Narrative
Additional information (on 09-dec-2022): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data and the information provided by the customer.No product non-conformance was identified with the tnih assay or the dimension vista 500 system.The falsely elevated results were consistent with a patient specific interferent such as heterophilic antibodies or cardiac troponin-specific autoantibodies.Hsc requested that the customer send the patient samples to siemens for an antibody interference evaluation.Siemens performed testing for antibody interference with the returned patient sample.Interference consistent with macrotroponin (a specific type of cardiac troponin-specific autoantibodies) was observed.Hsc concluded that the cause of the falsely elevated results was the presence of a patient specific cardiac troponin-specific autoantibody as documented in the "limitations of procedure" in the dimension vista high sensitivity troponin i (tnih) instructions for use (ifu).Per the ifu, "patient samples may contain heterophilic antibodies or cardiac troponin-specific autoantibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." the device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect siemens' investigation.Initial mdr 2517506-2022-00131 was filed on 13-may-2022.Initial mdr 2517506-2022-00132 was filed on 13-may-2022 for the same event.Supplemental mdr 2517506-2022-00132 supplement 1 is filed for the same event.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14394589
Report Number2517506-2022-00131
Device Sequence Number5782668
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number22035BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age13 YR
Patient SexMale